# SDR 96ZZZX2708

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Aft Lav Fs 1574
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, AFT LAVATORY AREA, FLOOR SUPPORT CHANNEL CORRODED.  FABRICATED AND INSTALLED NEW CHANNEL IAW SRM 53-2-0, SRM 51-1-8, SRM 51-3-0.
